I just started taking low-ogestrel, and I have been experiencing breakthrew every day for the last 15 days! How long will this go on for, when can I expect it to stop?
The side effects of Low-Ogestrel are side effects of any borth control pills, often, many of the bothersome side effects of Low-Ogestrel improve (or go away completely) within the first few months of use.
If you think the effects are too bothersome? Please do speak to your gynaecologist for relief & help.
Take care, be well, please, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Low-Ogestrel-28 - I just started the pill Sunday, is it normal for me to still bleed after starting?
Posted 26 Feb 2012 • 1 answer
Posted 1 Oct 2013 • 1 answer
Posted 28 Apr 2015 • 1 answer
Low-Ogestrel-28 - I have been taking Low Ogestrel for about 5 years now and never had a problem with
Posted 20 Nov 2015 • 1 answer